# SDR UIEA200600259

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 90,543 hours, 18,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND (1)BODY FAIRING 293C & 293D INNER SURFACE CRK (2) FOUND BODY FAIRING 194B, 193C, 193D, 193G,WITH DENT MARKS CAUSED BY TIRE BLOWN.  COMPOSITE REPAIR CARRIED OUT AS PER SRM 51-40-12 FIG 9.
